Page 1 of 3 123 LastLast
Results 1 to 12 of 33
  1. #1
    fredster is offline Junior Member
    Join Date
    May 2006
    Location
    , , .
    Posts
    13

    Default how long after sub to take vicodine

    i do not want to get sick i took 6 mg at 1pm today and i will not receive refill until thurs night, i have vic 7.5 in house, can i take this, how long should i wait, please help

  2. #2
    John66 is offline Senior Member
    Join Date
    May 2006
    Location
    , NJ, .
    Posts
    314

    Default

    I'm sure others will comment-but assuming you were on sub for a while, major wd's should not set in for a couple of days. You might even be able to make it till Thursday because of the looong half life. I dont think you would feel much of the vikes until Wednesday, and then you have to be careful on being in WD b4 you go back on Sub.

  3. #3
    green MM is offline Senior Member
    Join Date
    Oct 2005
    Location
    , , .
    Posts
    226

    Default

    Agreed with John66. Normally Sub will be out of your system in 2-3 days time (depending on your size and metabolism). So you sucked on a Sub tab yesterday- Monday- Then by Wednesday- You can take the Vicodin and it will take the WDs away but you may not feel the buzz from it until Sub is completely out of your system.

    Then you will have to wait 24 hours after taking the Vicodin to resume the Sub so you can continue it on Thursday. So basically you will be taking the Vicodin for only one day- Wednesday.

    You should really try to NOT take any Vicodin to see how bad your WDs are...How long have you've been on it? Coming off 6mg - you will have WDs....You should have tapered and you would've been OK until Thursday with splitting up your doses of Sub to 2mg a day. That kind of drop- you won't feel it at all. Again- hindsight is always 20/20 .

    Good luck and try your best to NOT take any Vicodin UNLESS your WDS are severe and you will feel them, trust me.

    Take care~
    Green M&M [^]

  4. #4
    densch31 is offline Senior Member
    Join Date
    May 2006
    Location
    Annapolis, MD, USA.
    Posts
    220

    Default

    fedster,

    how are you feeling today? did you take the vicoden? or are you waiting it out...good advice above, btw!

    densch

  5. #5
    need2bclean is offline Senior Member
    Join Date
    Jun 2004
    Location
    , , .
    Posts
    458

    Default

    I've taken a CII like morphine or oxy within 6 hours of taking 2mg bupe and it kind of leveled me out, after 8 hours I can definitely feel the morphine or oxy.
    Regarding a CIII like hydro you'll need to wait 8 hours to just feel ok (no euphoria) but at least you won't get withdrawals.
    Your mu receptors will be partially covered with the bupe.
    It takes a strong dose of a CII to break through the bupe covered mu receptors less than 8 hours.

  6. #6
    fredster is offline Junior Member
    Join Date
    May 2006
    Location
    , , .
    Posts
    13

    Default

    i havent taken anything yet , i seem ok, a little diahrea, but all else seems good, i hope not to take the vic, because i dont want to get cravings and end up taking the whole bottle, thank you for the support and i will continue checking in

  7. #7
    fredster is offline Junior Member
    Join Date
    May 2006
    Location
    , , .
    Posts
    13

    Default

    i am feeling really antsy now and i thinking of taking 2 pills for the night to help me sleep, i hope this is not a bad move, anyone out there any advice??

  8. #8
    densch31 is offline Senior Member
    Join Date
    May 2006
    Location
    Annapolis, MD, USA.
    Posts
    220

    Default

    why not try one pill first and then wait and see if it was enough?

    densch

  9. #9
    goodbye2hydro is offline Senior Member
    Join Date
    Jul 2006
    Location
    , , .
    Posts
    168

    Default

    Fred, I've taken Hydro (Vicodin) long enough to know when a possible re-addiction in the making is trying to talk you into "just one extra pill." Or "just this one time I'll take two."

    Because I've had the same thoughts. Pretty much constantly until I got on Sub. Which is probably about the ONLY reason I'm not craving a big ole Hydro dose right now! Youre probably in bed by now. And you may have even listened to that little persuasive voice of addiction and taken two.[}:)] But I think you've come far enough to realize that you cant go back without dire consequences. Not even to a few seemingly innocent 1 or 2 pills! I'm at the same place right now.

  10. #10
    fredster is offline Junior Member
    Join Date
    May 2006
    Location
    , , .
    Posts
    13

    Default

    well last night i did take 2 pills, and i didnt feel a buzz, but i did feel that energy you get from opiates at low doses, well today i am at work, dying to take a freaking handful of vic's from my purse and let the day just melt away. i have to stop this crap, i will go like 3 month on the sub aand as soon as it is out of system i convince myself i can take a little joyride on the opiate express, which of course always ends with my head on the toilet bowl and me swearing never again.....

  11. #11
    densch31 is offline Senior Member
    Join Date
    May 2006
    Location
    Annapolis, MD, USA.
    Posts
    220

    Default

    fredster,

    your honesty is refreshing. sounds to me like you are torn about quitting and that's ok. we've all been there, done that. truth is, though, when you are ready, you'll find a way out.

    the proof as to whether i'm ready is whether or not i'm more drawn by the drugs than by not having them. it doen't sound like you are there. BUT, if you're like the rest of us and stay in this visious cycle for however many years, you'll get ready.

    densch

  12. #12
    need2bclean is offline Senior Member
    Join Date
    Jun 2004
    Location
    , , .
    Posts
    458

    Default

    densch is right on the money from my perspective and experience.

    It's much harder to quit when you're not ready.
    When you can honestly say to yourself enough is enough and you honestly want to quit, you will..

Page 1 of 3 123 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.